# SDR AUS20020311

- Difficulty date: March 23, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Curtis P40NREED
- Engine: Allsn V1710*
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A700ZF
- Condition: Faulty
- Location: Dc Generating Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) REVERSE CURRENT RELAY (RCR) FAILED. BATTERY DISCHARGED ANDRESULTED IN A TOTAL POWER FAILURE.
